# SDR Z5FA

- Difficulty date: September 19, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 2,476 hours, 1,837 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0083
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CREW RECEIVED "BAGGAGE SMOKE" ANNUNCIATION.  FOLLOWING AFM PROCEDURES, CREW DECLARED AN EMERGENCY AND HAD FIRE TRUCKS STANDING BY.  ACFT LANDED WITHOUT INCIDENT AND GROUND MX FOUND NO FIRE OR SMOKE PRESENT, ONLY SMALL INDICATION OF CONDENSATION.  ON SITE MX REPLACED AFT SMOKE DETECTOR AND SYS OPS CHECK WAS GOOD, ACFT RETURNED TO SERVICE.
